Translator Disclaimer
March 2006 On the rank of the elliptic curves with a rational point of order 6
Shoichi Kihara
Proc. Japan Acad. Ser. A Math. Sci. 82(7): 81-82 (March 2006). DOI: 10.3792/pjaa.82.81

Abstract

We construct an infinite family of elliptic curves of rank at least 4 over Q with a rational point of order 6, which is parametrized by the rational points of an elliptic curve of rank at least 1.

Citation

Download Citation

Shoichi Kihara. "On the rank of the elliptic curves with a rational point of order 6." Proc. Japan Acad. Ser. A Math. Sci. 82 (7) 81 - 82, March 2006. https://doi.org/10.3792/pjaa.82.81

Information

Published: March 2006
First available in Project Euclid: 10 October 2006

zbMATH: 1116.11038
MathSciNet: MR2265603
Digital Object Identifier: 10.3792/pjaa.82.81

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.82 • No. 7 • March 2006
Back to Top